# SDR CNMA20110014

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF LAV "E" IS CORRODED AROUND TIE DOWN AREAS (AFT SIDE).  MFG END WALL FITTING IAW ESO 25-34.  ALODINED FITTING IAW MM 51-21-04.  PRIMED FITTING IAW MM 51-21-10.   INSTALLED HELICOILS IAW SOPM 20-50-22 REV 5 INSTALLED END WALL FITTINGS IAW CMM 25-40-81, PG 629.  LAYED UP AND CURED FIBERGLASS .
